Critère de convergence des fonctionnelles de Kac et application en mécanique quantique et en géométrie. (French) Zbl 0398.60076


60J60 Diffusion processes
Full Text: DOI


[1] Debiard, A; Gaveau, B; Mazet, E; Debiard, A; Gaveau, B; Mazet, E, Théorèmes de comparaison en géométrie riemannienne, Publ. res. inst. math. sci., Comptes rendus acad. sci. Paris, t. 281, 455, (1975), Annoncé dans · Zbl 0327.58014
[2] {\scA. Garsia}, “Martingale Inequalities,” Benjamin, New York. · Zbl 0284.60046
[3] {\scV. Glaser, A. Martin, H. Grosse, et W. Thirring}, A family of optimal conditions for the absence of bound states, Symposium in Honor of V. Bargman, Princeton University, 169-194.
[4] {\scM. Kac}, On some connection between probability and differential equations, 2nd symposium de Berkeley on probability and statistics.
[5] Kato, T, Wave operators and similarity for some non self adjoint operators, Math. ann., 162, 258-279, (1966), (Théorème 6-4) · Zbl 0139.31203
[6] {\scB. Gaveau}, Functions propres et non existence absolue d’états liés dans certains systèmes quantiques (à paraître).
[7] Malliavin, P, Formules de la moyenne, calcul de perturbations et théorèmes d’annulation pour LES formes harmoniques, J. functional analysis, 17, 274-291, (1974) · Zbl 0425.58022
[8] {\scB. Simon}, On the number of bound states of two-body Schrödinger equation: A review. Symposium in Honor of V. Bargman. Princeton, 305-326.
[9] {\scY. Siu-Yau}, preprint. Complete Kühler manifolds with nonpositive curvature of faster than quadratic decay.
[10] Vauthier, J, Semi-groupes de de Rham Hodge pour certaines variétés riemanniennes ouvertes, Bull. sci. maths, (1978), à paraître
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.